Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 191, NWS Boston/Norton, MA

July 28, 2008Hampden County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 28, 2008, 1:49 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2008, 1:49 PM EDT (17:49 UTC)
Expired
Jul 28, 2008, 2:15 PM EDT
In force
26 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

Counties Hampden County, MA, Hampshire County, MA

The radar

The Boston radar (KBOX), 118 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 2:07 PM EDTHAIL 0.75Chicopee, MA
Jul 28, 2:20 PM EDTHAIL 1.75Chicopee, MAREPORTED ON FAIRWAY DRIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 281749
SVRBOX
MAC013-015-281815-
/O.NEW.KBOX.SV.W.0191.080728T1749Z-080728T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
149 PM EDT MON JUL 28 2008

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HAMPDEN COUNTY IN WESTERN MASSACHUSETTS...
  THIS INCLUDES THE CITIES OF...SPRINGFIELD...CHICOPEE...
  SOUTH CENTRAL HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS...

* UNTIL 215 PM EDT

* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WEST SPRINGFIELD...OR NEAR CHICOPEE...AND MOVING EAST AT 14 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOLYOKE BY 155 PM EDT...
  CHICOPEE BY 205 PM EDT...
  SPRINGFIELD AND 7 MILES SOUTH OF SOUTH HADLEY BY 210 PM EDT...
  LUDLOW...WILBRAHAM AND 6 MILES SOUTH OF GRANBY BY 215 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. GET INDOORS OR INSIDE
A VEHICLE NOW LIGHTNING IS ONE OF NATURES TOP KILLERS. IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4231 7239 4208 7234 4205 7275 4223 7279
TIME...MOT...LOC 1749Z 260DEG 12KT 4216 7265

$$

RLG
1 follow-up statement
000 
WWUS51 KBOX 281811
SVSBOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
211 PM EDT MON JUL 28 2008

MAC013-015-281821-
/O.EXP.KBOX.SV.W.0191.000000T0000Z-080728T1815Z/
HAMPSHIRE MA-HAMPDEN MA-
211 PM EDT MON JUL 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HAMPDEN AND SOUTH
CENTRAL HAMPSHIRE COUNTIES WILL EXPIRE AT 215 PM EDT...

THE STORM THAT PROMPTED THIS WARNING HAS WEAKENED BELOW SEVERE 
LEVELS.  THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4231 7239 4208 7234 4205 7275 4223 7279
TIME...MOT...LOC 1811Z 260DEG 12KT 4217 7255

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 12:47 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 28, 12:47 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1247 PM EDT MON JUL 28 2008

.SYNOPSIS...
AN UPPER LEVEL LOW AND STALLED FRONT JUST OFFSHORE WILL BRING A FEW
SCATTERED SHOWERS AND THUNDERSTORMS TODAY. DRY AND SEASONABLE WEATHER
WITH LOWER HUMIDITY WILL PREVAIL TUE AND TUE NIGHT. DRY WEATHER WILL
LINGER INTO A PORTION OF WED...BUT AN APPROACHING LOW PRESSURE SYSTEM
WILL BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION LATE
WED THROUGH THU.

&&

.NEAR TERM /THROUGH TONIGHT/...
LITTLE CHANGE TO THE CURRENT FORECAST PACKAGE...EVERYTHING IS IN
PRETTY GOOD SHAPE. JUST MODIFIED TEMPS AND DEWPOINTS SLIGHTLY WITH
CURRENT TRENDS.

&&

.SHORT TERM /TUESDAY/...
28/00Z GFS HAS ISSUES WITH CONVECTIVE FEEDBACK...PRIMARILY THROUGH 18Z
TODAY. SO LARGELY IGNORED IT DURING THIS TIME. 28/00Z NAM LOOKS TO
HAVE A MUCH BETTER HANDLE ON PRECIPITATION THIS MORNING ANYWAY.

THE BIG QUESTION THIS AFTERNOON WILL BE CONVECTIVE POTENTIAL. BEST
MID LEVEL LAPSE RATES AND MID LEVEL DYNAMICS REMAIN TO THE NORTH OF
I-90 TODAY...SO PLACED HIGHEST RISK OF SHOWERS AND THUNDERSTORMS IN
THIS AREA. DECENT UPPER LEVEL DIVERGENCE AND MID LEVEL TROUGH SHOULD
BE ENOUGH TO DEVELOP ISOLATED THUNDERSTORMS FARTHER SOUTH INTO
NORTHERN CT AND SOUTHEAST MA THOUGH.

CONVECTION DIES DOWN THIS EVENING AS A COLD FRONT PUSHES EAST ACROSS
SOUTHERN NEW ENGLAND TONIGHT. WEAK HIGH PRESSURE ARRIVES FOR TUESDAY
WITH FAIR WEATHER.

USED A BLEND OF THE LATEST MOS GUIDANCE FOR TEMPERATURES TODAY INTO
TUESDAY. MAV GUIDANCE LOOKS A BIT WARM...PARTICULARLY AT THE HIGHER
ELEVATION STATIONS LIKE WORCESTER TODAY...SO THIS BLEND LEANED MORE
TOWARD THE MET GUIDANCE TODAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
AN UPPER LEVEL TROUGH PERSISTS ACROSS THE NORTHEAST THROUGH THE
EXTENDED TIME FRAME WITH PERIODIC UNSETTLED WEATHER.

TUESDAY NIGHT...MAINLY CLEAR SKIES AND SEASONABLY COOL CONDITIONS
PREVAIL.

WEDNESDAY...SOME TIMING DIFFERENCES EXIST AMONGST THE MODELS
REGARDING THE ARRIVAL TIME OF THE NEXT SHORT WAVE DISTURBANCE FROM
THE OHIO VALLEY. THE GFS APPEARS TO BE SUFFERING FROM CONVECTIVE
FEEDBACK ISSUES AS ITS SPURIOUS SHORT WAVE DISTURBANCE ACROSS THE
GREAT LAKES BRINGS PRECIPITATION TO MUCH OF THE REGION BY WEDNESDAY
AFTERNOON. PREFER THE LESS PROGRESSIVE ECMWF/UKMET AND NAM SOLUTIONS
WITH RESPECT TO PRECIPITATION CHANCES WEDNESDAY. 21Z SREF SOLUTIONS
APPEARED TO SUPPORT THIS. THEREFORE DECIDED TO GO WITH LOW CHANCE
POPS WESTERN ZONES AND SLIGHT CHANCE OR LESS ELSEWHERE. USED A BLEND
OF PREVIOUS OFFICIAL AND MOS GUIDANCE TEMPERATURES TO DERIVE
HIGHS...AS 00Z MOS GUIDANCE APPEARED A BIT COOL. OTHERWISE MUCH OF
THE DAY IS EXPECTED TO BE WARM AND DRY.

WEDNESDAY NIGHT AND THURSDAY...CONTINUED THE MENTION OF CHANCE POPS
AS WEAK SECONDARY LOW PRESSURE DEVELOPS OFF THE COAST AND ALONG AN
OLD STALLED COLD FRONT. UNDERCUT MOS TEMPS A FEW DEGREES MAINLY
ALONG THE COAST THURSDAY DUE TO LIGHT ONSHORE FLOW AND CONSIDERABLE
CLOUDS.

FRIDAY THROUGH SUNDAY...SOME LARGE DEVIATIONS OCCUR IN THE 500
MILLIBAR HEIGHT FIELDS IN TERMS OF THE AMPLITUDE AND PLACEMENT OF
THE TROUGH AXIS. IN ADDITION THE TIMING OF EACH INDIVIDUAL SHORT
WAVE WILL HAVE AN IMPACT ON THE OVERALL PRECIPITATION THREAT.
GENERALLY RELIED ON AN ENSEMBLE BLEND WHICH WAS USED BY HPC AS WELL
AS THE LATEST 00Z ECMWF. LOW CHANCE POPS WERE ADDED ALL THREE DAYS
BUT IT IS EXPECTED TO BE RAIN FREE A PORTION OF THE TIME. TEMPERATURES
ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY BELOW SEASONAL NORMS.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
AREAS OF MVFR/IFR IN FOG AND STRATUS WILL QUICKLY IMPROVE TO VFR
AFTER DAYBREAK. SCATTERED CONVECTION THIS AFTERNOON WILL LEAD TO
BRIEF PERIODS OF MVFR. VFR TONIGHT AS A COLD FRONT MOVES THROUGH
SOUTHERN NEW ENGLAND.  VFR TUESDAY WITH WEAK HIGH PRESSURE.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUE NIGHT...VFR.

WED...VFR TO START THEN LOWERING TO MVFR ESPECIALLY AT NIGHT FROM
WEST TO EAST.

THU...MVFR IN PERIODS OF RAIN WITH A LOW RISK OF IFR BOS-PVD-HYA-ACK.

FRI...CONDITIONS POSSIBLY IMPROVING TO MVFR OR VFR.

&&

.MARINE...
RELATIVELY LIGHT WINDS AND SEAS EXPECTED TODAY THROUGH TUESDAY.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUESDAY NIGHT THROUGH FRI...WINDS AND SEAS EXPECTED TO REMAIN BELOW
SCA CRITERIA. VSBYS MAY BRIEFLY BE REDUCED WED NIGHT THROUGH THU
NIGHT IN SHOWERS AND FOG PATCHES.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...STRAUSS
NEAR TERM...RLG
SHORT TERM...BELK
LONG TERM...STRAUSS
AVIATION...BELK/STRAUSS
MARINE...BELK/STRAUSS
Hazardous weather outlook, Jul 28, 4:18 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
418 AM EDT MON JUL 28 2008

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-290830-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
418 AM EDT MON JUL 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...
ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW
HAMPSHIRE AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY EVENING...MAINLY TO THE NORTH OF THE MASSACHUSETTS TURNPIKE
INTO SOUTHERN NEW HAMPSHIRE. ISOLATED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE FARTHER SOUTH INTO NORTHERN CT...RHODE ISLAND AND SOUTHEAST
MASSACHUSETTS.

THE MAIN RISK FROM ANY THUNDERSTORMS TODAY WILL BE FROM LIGHTNING.
THERE IS A SMALL POSSIBILITY A FEW THUNDERSTORMS COULD BECOME SEVERE
WITH EITHER LARGE HAIL OR DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS MAY BE POSSIBLE WEDNESDAY AFTERNOON THROUGH
WEDNESDAY NIGHT.  THE MAIN RISK WILL BE FROM LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ANZ230>237-250-254-255-290830-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
418 AM EDT MON JUL 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THIS
EVENING...MAINLY ACROSS THE COASTAL WATERS EAST OF MASSACHUSETTS. THE
MAIN RISK WOULD BE FROM LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS MAY BE POSSIBLE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 28, 1:02 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
102 PM EDT MON JUL 28 2008

NHZ011-281745-
CHESHIRE NH-
102 PM EDT MON JUL 28 2008

AT 1259 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH OVER WESTMORELAND...OR ABOUT 7 MILES WEST OF KEENE...MOVING EAST
AT 5 MPH.

THE THUNDERSTORM WILL BE NEAR...6 MILES SOUTH OF SURRY BY 140 PM
EDT...KEENE AND 7 MILES NORTHWEST OF SWANZEY BY 150 PM EDT.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR
DRAINAGE AREAS.

HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
AREAS.

RLG
Special weather statement, Jul 28, 1:31 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
131 PM EDT MON JUL 28 2008

MAZ003-004-NHZ011-281800-
CHESHIRE NH-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
131 PM EDT MON JUL 28 2008

AT 126 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50
MPH OVER ERVING...OR ABOUT 12 MILES EAST OF GREENFIELD...MOVING
NORTHEAST AT 16 MPH.

THE THUNDERSTORM WILL BE NEAR...ORANGE AND WARWICK BY 140 PM EDT...
ATHOL BY 150 PM EDT...ROYALSTON BY 200 PM EDT.

FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
HAVE THE POTENTIAL TO STRENGTHEN AND PRODUCE DAMAGING WINDS OR LARGE
HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR
POSSIBLE WARNINGS.

HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
AREAS.

RLG
Special weather statement, Jul 28, 1:42 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
142 PM EDT MON JUL 28 2008

MAZ009>011-281830-
EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
142 PM EDT MON JUL 28 2008

AT 140 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40
MPH 2 MILES NORTHWEST OF WEST SPRINGFIELD...OR ABOUT 5 MILES WEST OF
CHICOPEE...MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...HOLYOKE AND 6 MILES NORTH OF AGAWAM
BY 150 PM EDT...CHICOPEE AND SPRINGFIELD BY 200 PM EDT...SPRINGFIELD
AND 7 MILES SOUTH OF SOUTH HADLEY BY 210 PM EDT...LUDLOW AND 6 MILES
SOUTH OF GRANBY BY 220 PM EDT...WILBRAHAM AND 6 MILES SOUTH OF
BELCHERTOWN BY 230 PM EDT.

FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
HAVE THE POTENTIAL TO STRENGTHEN AND PRODUCE DAMAGING WINDS OR LARGE
HAIL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR
POSSIBLE WARNINGS.

HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
AREAS.

RLG

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 1:58 PM EDTAreal Flood AdvisoryBOXHampden4 hr
Jul 28, 2:16 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester44 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.